# SDR ANCF20200306401

- Difficulty date: March 4, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N968AV
- Make and model: Airbus A330-243
- Aircraft serial: 1009
- Aircraft time: 49,989 hours, 9,302 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Part serial: 6487
- Condition: Faulty
- Location: Cockpit
- Part time: 49,989 hours, 9,302 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

04.MAR.2020 @ LIM -> FLIGHT AV917A (LIM-GRU) PILOT REPORT WO 2251658:  
L/G LEVER DID NOT RETRACT AFTER LIFT OFF, NO ECAM MESSAGE - LANDING WEIGHT: 169320 KG
04.MAR.2020 @ LIM -> CORRECTIVE ACTION AS FOLLOWS:
REMOVAL AND REPLACEMENT OF THE LANDING GEAR CONTROL LEVER AS PER AMM 32-31-11-000-801-A AND AMM 32-31-11-400-801-A. PENDING OPERATIONAL TEST OF THE LANDING GEAR DOORS. P/N OFF 215TS07Y00  S/N OFF 6487 P/N ON 215TSO7Y00 S/N ON 8170 (DGAC LICENSE # 4616). OPERATIONAL TEST OF THE LANDING GEAR DOORS PERFORMED IAW AMM 32-31-00-710-802-A TEST SATISFACTORY (DGAC LICENSE #). 05.MAR2020 -> AIRCRAFT WAS RETURNED TO SERVICE
